# SDR DALA2022060904057

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,723 hours, 21,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 CORROSION ON SKIN FROM STA.1536 TO 1545 BTW S-29R AND S-28R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00104: REPAIRED PER ER/A 599862-14 REV. ORIGINAL AND PRI 525948 REV 2. (2265457)
